CSpace  > 应用数学研究所
percentagepointsandpowerofakstypetestforlinearityinautoregressivetimeseries
Chen M(陈敏)1; Wu GF(吴国富)1; Chen Gemai2
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:4Pages:433
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48232
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.卡尔加里大学
Recommended Citation
GB/T 7714
Chen M,Wu GF,Chen Gemai. percentagepointsandpowerofakstypetestforlinearityinautoregressivetimeseries[J]. actamathematicaeapplicataesinica,2001,17(4):433.
APA 陈敏,吴国富,&Chen Gemai.(2001).percentagepointsandpowerofakstypetestforlinearityinautoregressivetimeseries.actamathematicaeapplicataesinica,17(4),433.
MLA 陈敏,et al."percentagepointsandpowerofakstypetestforlinearityinautoregressivetimeseries".actamathematicaeapplicataesinica 17.4(2001):433.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈敏]'s Articles
[吴国富]'s Articles
[Chen Gemai]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈敏]'s Articles
[吴国富]'s Articles
[Chen Gemai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈敏]'s Articles
[吴国富]'s Articles
[Chen Gemai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.